TU Darmstadt / ULB / TUbiblio

Jerk limited time optimal control of flexible structures

Münchhof, Marco and Singh, Tarunraj (2003):
Jerk limited time optimal control of flexible structures.
In: Journal of dynamic systems, measurement, and control, pp. 139-142, Vol. 1, [Article]

Item Type: Article
Erschienen: 2003
Creators: Münchhof, Marco and Singh, Tarunraj
Title: Jerk limited time optimal control of flexible structures
Language: English
Journal or Publication Title: Journal of dynamic systems, measurement, and control
Volume: Vol. 1
Divisions: 18 Department of Electrical Engineering and Information Technology
Date Deposited: 20 Nov 2008 08:17
License: [undefiniert]
Export:

Optionen (nur für Redakteure)

View Item View Item